# SDR FDEA201107042563

- Difficulty date: July 4, 2011
- Submitted: July 5, 2011
- Operation: Air carrier
- Aircraft: N906FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- Aircraft time: 50,053 hours, 20,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 81020401
- Condition: Failed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT INOPERATIVE.   FOUND FWD GIRT BAR SENSOR AT FAULT (S10216).   R & R R1 ESCAPE SLIDE GIRT BAR FORWARD SENSOR AND ACTUATOR IAW MM 25-66-11-2,  OPS TESTED SERVICABLE.
